# SDR HALA2010031700123

- Difficulty date: March 17, 2010
- Submitted: March 18, 2010
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 28,169 hours, 5,312 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTS AT SEAT 35HJ INOP.  OPERATIONAL CHECK OF ALL EMERGENCY LIGHTS CHECK OK.  COULD NOT DUPLICATE PROBLEM.
